Alert archive / Kansas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 86, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at May 9, 2016, 9:12 PM CDT for Cowley County, Kansas. It was in force for 33 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 9, 2016, 9:12 PM CDT (02:12 UTC)
- Expired
- May 9, 2016, 9:45 PM CDT
- In force
- 33 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Cowley County, KS
The radar
The Wichita radar (KICT), 56 km from the middle of the area, began a volume at 02:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 9, 9:12 PM CDT | HAIL 1 | 3 Ssw Udall, KS | GROUND 70 PERCENT COVERED. TIME ADJUSTED BASED ON RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 9, 2:07 PM CDT | Severe Thunderstorm Watch | SPC | 10 hr |
The nearest sounding before it
Topeka, KS (KFOE), launched 00:00Z, 2.2 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1656 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 1273 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 59 m²/s²
- 0-3 km storm-relative helicity
- 127 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
205
WUUS53 KICT 100212
SVRICT
KSC035-100245-
/O.NEW.KICT.SV.W.0086.160510T0212Z-160510T0245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
912 PM CDT MON MAY 9 2016
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN COWLEY COUNTY IN SOUTH CENTRAL KANSAS...
* UNTIL 945 PM CDT
* AT 911 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR UDALL...
MOVING NORTHEAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
WINFIELD...UDALL...BURDEN...ATLANTA...ROCK...STROTHER FIELD AIRPORT AND
WINFIELD CITY LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3710 9699 3731 9715 3741 9715 3748 9713
3748 9699 3747 9666 3723 9672
TIME...MOT...LOC 0211Z 219DEG 15KT 3733 9710
HAIL...1.00IN
WIND...60MPH
$$
METZGER1 follow-up statement
727
WWUS53 KICT 100244
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
944 PM CDT MON MAY 9 2016
KSC035-100253-
/O.EXP.KICT.SV.W.0086.000000T0000Z-160510T0245Z/
COWLEY KS-
944 PM CDT MON MAY 9 2016
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN COWLEY COUNTY WILL
EXPIRE AT 945 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL
HAIL...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
SOUTH CENTRAL KANSAS.
LAT...LON 3710 9699 3731 9715 3741 9715 3748 9713
3748 9699 3747 9666 3723 9672
TIME...MOT...LOC 0241Z 219DEG 15KT 3733 9710
$$
KLEINSASSERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 9, 6:49 PM CDT, 2 hours 23 minutes earlier.
Area forecast discussion, May 9, 6:49 PM CDT, 2 hours 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 649 PM CDT MON MAY 9 2016 .SHORT TERM...(THIS EVENING THROUGH THURSDAY MORNING) ISSUED AT 251 PM CDT MON MAY 9 2016 LATEST SURFACE ANALYSIS SHOWS SEMI-DIFFUSE DRYLINE LOCATED ROUGHLY ALONG THE WESTERN EDGE OF THE FORECAST AREA FROM SALINA TO MEDICINE LODGE. CONVECTION BEGINNING TO ERUPT ALONG THE DRYLINE JUST TO THE EAST OF P28. LATEST RAP ANALYSIS SHOWS AIRMASS DESTABILIZING AHEAD OF THE DRYLINE AS THE CLEARING CONTINUES...WITH MOST AREAS SLOWLY BECOMING UNCAPPED. LATEST HI-RES MODELS (NAMNEST/ARW) SUGGEST STORMS SHOULD CONTINUE TO DEVELOP ALONG THE DRYLINE...AS A SHORTWAVE IN THE OK PANHANDLE ROTATES EAST. GIVEN SBCAPE VALUES AROUND 2000 J/KG AND BULK SHEAR VALUES OF 35-40 KTS...THINK A BROKEN LINE OF DISCRETE SUPERCELLS WILL CONTINUE TO DEVELOP ALONG THE DRYLINE...WITH LARGE HAIL AND DAMAGING WINDS THE MAIN CONCERN. BETTER BULK SHEAR IS LOCATED ACROSS SOUTH CENTRAL KS...SO THINK THE STRONGEST STORMS MAY BE LOCATED ALONG OR SOUTH OF HIGHWAY 54/400. AS THE SUPERCELLS IN SOUTH CENTRAL KS PROGRESS TO THE EAST...THERE IS A A REMOTE CHANCE OF A TORNADO...WHERE 0-1 KM SHEAR IS AROUND 20 KTS...BUT THINK THIS CHANCE IS VERY SLIM...AS DIRECTIONAL SHEAR IS MARGINAL AND BETTER A LITTLE FURTHER SOUTH IN OK. PREFER TO EMPHASIZE THE LARGE HAIL/DAMAGING WIND THREAT. AS THE EVENING WEARS ON...MOST OF THE CONVECTION WILL SHIFT INTO THE FLINT HILLS AND SE KS. BUT THE FURTHER EAST THE STORMS GET THE LESS ORGANIZED THEY WILL BE...GIVEN THE BETTER BULK SHEAR SHIFTING INTO SW MO BETWEEN 00-06Z. SO MORE OF A STRONG TO SEVERE THREAT. MOST OF THE CONVECTION WILL BE EAST OF THE AREA BY TUE MORNING... WITH MOST OF THE AREA UNDER THE INFLUENCE OF WEAK RIDGING ALOFT. SHOULD SEE A NICE WARMUP ON TUE...AS S-SW FLOW WILL LEAD TO SOME DOWNSLOPE FLOW...WITH MAX TEMPS ALMOST 10 DEGREES ABOVE NORMAL IN THE MID 80S. LATEST GFS AND NAM/WRF SHOW THE LOW MOISTURE RAPIDLY RETURNING TO THE AREA FOR TUE EVENING/NIGHT...AS A NORTHERN PLAINS SHORTWAVE PUSHES A COLD FRONT SOUTH INTO NORTHERN KS. EXPECT THIS FRONTAL BOUNDARY TO PUSH INTO CENTRAL KS FOR LATE TUE EVENING OR POSSIBLY OVERNIGHT TUE...WITH CONVERGENCE INCREASING ENOUGH FOR A STRONG STORM CHANCE...LATE TUE NIGHT INTO WED MORNING...ESPECIALLY FOR PORTIONS OF CENTRAL KS FROM KSLN TO KCNU. THE FRONTAL BOUNDARY IS EXPECTED TO MAKE STEADY PROGRESS INTO SE KS ON WED...WITH POSSIBLY SOME LINGERING SHOWERS/STORMS OVER THE FLINT HILLS FOR THE DAYTIME HOURS ON WED. BOTH THE GFS/NAM/WRF SHOW THE FRONTAL BOUNDARY STALLING OR BEING SITUATED ACROSS SE KS FOR LATE WED AFTERNOON...WITH THE MODELS SHOWING A VERY UNSTABLE AIRMASS ACROSS SE KS FOR LATE WED AFTERNOON OR WED EVENING. SO WILL KEEP POPS GOING FOR MOST OF SE KS FOR WED EVENING. SOME UNCERTAINTY ON HOW OVERNIGHT WED INTO EARLY THU WILL PLAY OUT. THE NAM/WRF BLOWS UP A COMPLEX OF STORMS ON THE HIGH PLAINS AND DROPS IT E-SE ALONG THE KS/OK BORDER AND SOUTH CENTRAL KS FOR LATE WED NIGHT. WHILE THE GFS KEEPS THIS COMPLEX FURTHER SOUTHWEST OF THE FORECAST AREA. PREFER TO KEEP SOUTH CENTRAL KS DRY FOR NOW...AND GO WITH THE FURTHER SOUTH GFS SOLUTION. KETCHAM .LONG TERM...(FRIDAY THROUGH MONDAY) ISSUED AT 251 PM CDT MON MAY 9 2016 MODELS DIFFER ON HOW THE THU-SAT TIME FRAME WILL PLAY OUT. THE MEDIUM RANGE MODELS DIFFER ON HOW STRONG THE MID-UPPER RIDGE WILL BUILD OVER THE ROCKIES. THE GFS FLATTENS OUT THE RIDGE FASTER AND ALLOWS LOW LEVEL MOISTURE RETURN BACK INTO THE PLAINS FASTER...WHICH WOULD SUGGEST A MORE UNSETTLED WEEKEND...WHILE THE ECMWF IS A LOT DRIER AND KEEPS THE MOISTURE RETURN CONFINED TO AREAS ALONG THE KS/OK BORDER. FOR CONSENSUS SAKE PREFER THE WETTER GFS SOLUTION...KEEPING SHOWER AND THUNDERSTORM CHANCES ACROSS THE AREA. KETCHAM && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING) ISSUED AT 645 PM CDT MON MAY 9 2016 MAIN THUNDERSTORM CLUSTER OVER SOUTH CENTRAL KANSAS SHOULD CONTINUE MOVING EAST ACROSS SOUTHEASTERN KANSAS THROUGH MID-LATE EVENING. THIS STORM ACTIVITY WILL AFFECT THE CNU TERMINAL WITH POTENTIAL GUSTY WINDS AND HEAVY RAIN. ISOLATED SHOWERS/THUNDER BEHIND THIS CLUSTER TO THE WEST OF INTERSTATE 135 SHOULD DIMINISH AFTER SUNSET WITH LOSS OF DIURNAL HEATING. VERY LIGHT SOUTHERLY FLOW AND A MOISTENED BOUNDARY LAYER COULD LEAD TO MVFR/IFR STRATUS CEILINGS OVER THE FLINT HILLS AND SOUTHEAST KANSAS...LATE TONIGHT INTO EARLY TUESDAY MORNING. && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 57 86 63 77 / 60 10 20 30 HUTCHINSON 55 86 59 73 / 30 10 20 30 NEWTON 57 85 61 75 / 60 10 20 30 ELDORADO 58 85 63 79 / 70 10 20 30 WINFIELD-KWLD 57 86 64 80 / 70 10 20 20 RUSSELL 53 84 54 69 / 20 10 40 30 GREAT BEND 53 85 54 70 / 20 10 30 30 SALINA 55 85 58 72 / 40 10 30 30 MCPHERSON 55 85 58 72 / 30 10 30 30 COFFEYVILLE 62 84 65 82 / 70 10 20 40 CHANUTE 62 83 64 80 / 70 10 20 40 IOLA 62 83 64 79 / 80 10 20 40 PARSONS-KPPF 62 84 65 81 / 70 10 20 40 && .ICT WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...KETCHAM LONG TERM...KETCHAM AVIATION...JMC
Hazardous weather outlook, May 9, 9:02 PM CDT, 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 902 PM CDT MON MAY 9 2016 KSZ032-033-047>053-067>072-082-083-091>096-098>100-110215- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 902 PM CDT MON MAY 9 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS, EAST CENTRAL KANSAS, SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT A SEVERE STORM OR TWO WILL REMAIN POSSIBLE IN FAR SOUTHEAST KANSAS FOR THOSE COUNTIES BORDERING THE OKLAHOMA STATE LINE UNTIL LATE THIS EVENING. THE MAIN THREATS WILL BE HAIL UP TO HALF DOLLAR SIZE...WIND GUSTS TO 60 MPH...AND LOCALLY HEAVY RAINFALL RATES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE ARE PERIODIC CHANCES FOR THUNDERSTORMS FROM TUESDAY EVENING THROUGH SUNDAY. THERE IS CONSIDERABLE UNCERTAINTY IN THE DETAILS...BUT SOME STRONG STORMS ARE PROBABLE. AT THIS TIME...THE BEST CHANCE FOR ORGANIZED SEVERE WEATHER IS FOR SOUTHEAST KANSAS FOR WEDNESDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... A FEW STORM SPOTTERS MAY BE NEEDED IN FAR SOUTHEAST KANSAS UNTIL LATE THIS EVENING...FOR THOSE COUNTIES CLOSE TO THE OKLAHOMA BORDER. && FOR A GRAPHICAL VERSION OF THIS INFORMATION, SEE OUR WEBPAGE AT: HTTP://WEATHER.GOV/WICHITA/HWO/
In the hours before
Special weather statement, May 9, 8:16 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
816 PM CDT MON MAY 9 2016
KSZ070-071-094-095-100145-
WOODSON KS-ELK KS-WILSON KS-GREENWOOD KS-
816 PM CDT MON MAY 9 2016
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
WOODSON COUNTY IN SOUTHEASTERN KANSAS...
EASTERN ELK COUNTY IN SOUTHEASTERN KANSAS...
WESTERN WILSON COUNTY IN SOUTHEASTERN KANSAS...
SOUTHEASTERN GREENWOOD COUNTY IN SOUTHEASTERN KANSAS...
* UNTIL 845 PM CDT
* AT 814 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM NEAR TORONTO...OR 15 MILES EAST OF
EUREKA...MOVING NORTHEAST AT 35 MPH.
HAIL UP TO THE SIZE OF NICKELS...AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
FREDONIA...YATES CENTER...LONGTON...TORONTO...SEVERY...BUFFALO...FALL
RIVER...ELK FALLS...BENEDICT...CLIMAX...VIRGIL...NEW ALBANY...COYVILLE...
FALL RIVER LAKE...TORONTO LAKE...BUXTON...FALL RIVER STATE PARK...CROSS
TIMBERS STATE PARK...BATESVILLE AND ROSE.
LAT...LON 3736 9622 3775 9628 3804 9596 3804 9569
3744 9567
TIME...MOT...LOC 0114Z 226DEG 30KT 3776 9601
METZGERLocal storm report, May 9, 8:27 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
827 PM CDT MON MAY 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0826 PM HAIL TORONTO 37.80N 95.95W
05/09/2016 M1.00 INCH WOODSON KS AMATEUR RADIO
REPORT RELAYED VIA NWSCHAT
&&
JMRLocal storm report, May 9, 8:33 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
833 PM CDT MON MAY 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0828 PM HAIL 7 E ARKANSAS CITY 37.07N 96.91W
05/09/2016 E0.88 INCH COWLEY KS EMERGENCY MNGR
JUST WEST OF SILVERDALE.
&&
BDKSpecial weather statement, May 9, 8:37 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 837 PM CDT MON MAY 9 2016 KSZ071-095-100200- WOODSON KS-WILSON KS- 837 PM CDT MON MAY 9 2016 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SIGNIFICANT WEATHER ADVISORY FOR... WOODSON COUNTY IN SOUTHEASTERN KANSAS... WILSON COUNTY IN SOUTHEASTERN KANSAS... * UNTIL 900 PM CDT * AT 833 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM WITH LOCALLY HEAVY RAINFALL NEAR TORONTO...OR 13 MILES SOUTHWEST OF YATES CENTER...MOVING EAST AT 30 MPH. HAIL UP TO THE SIZE OF NICKELS...AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... FREDONIA...YATES CENTER...ALTOONA...BUFFALO...NEOSHO FALLS...PIQUA... BENEDICT...COYVILLE...BATESVILLE...ROSE AND TORONTO LAKE. LAT...LON 3744 9591 3804 9591 3804 9552 3746 9553 TIME...MOT...LOC 0133Z 273DEG 24KT 3773 9591 METZGER
Special weather statement, May 9, 8:49 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
849 PM CDT MON MAY 9 2016
KSZ093-098-100215-
CHAUTAUQUA KS-COWLEY KS-
849 PM CDT MON MAY 9 2016
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
CHAUTAUQUA COUNTY IN SOUTHEASTERN KANSAS...
SOUTHEASTERN COWLEY COUNTY IN SOUTH CENTRAL KANSAS...
* UNTIL 915 PM CDT
* AT 847 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM OVER CEDAR VALE...MOVING EAST AT 50
MPH.
HAIL UP TO THE SIZE OF NICKELS...AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
SEDAN...CEDAR VALE...PERU AND CHAUTAUQUA.
LAT...LON 3726 9659 3730 9615 3730 9607 3701 9604
3700 9662
TIME...MOT...LOC 0147Z 256DEG 41KT 3711 9652
METZGERSpecial weather statement, May 9, 9:03 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
903 PM CDT MON MAY 9 2016
KSZ093-100230-
COWLEY KS-
903 PM CDT MON MAY 9 2016
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
NORTHWESTERN COWLEY COUNTY IN SOUTH CENTRAL KANSAS...
* UNTIL 930 PM CDT
* AT 901 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM NEAR OXFORD...MOVING NORTHEAST AT 15
MPH.
HAIL UP TO THE SIZE OF NICKELS...AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
WINFIELD...UDALL...ROCK AND WINFIELD CITY LAKE.
LAT...LON 3726 9715 3742 9715 3747 9706 3748 9689
3747 9682 3725 9683 3723 9714
TIME...MOT...LOC 0201Z 219DEG 15KT 3729 9711
METZGERThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 9, 7:00 PM CDT | Severe Thunderstorm Warning | ICT | Cowley, Sumner | 45 min |
| May 9, 7:03 PM CDT | Special Weather Statement | ICT | Greenwood | 27 min |
| May 9, 7:34 PM CDT | Special Weather Statement | ICT | Chautauqua | 26 min |
| May 9, 7:41 PM CDT | Special Weather Statement | ICT | Elk, Greenwood | 34 min |
| May 9, 7:44 PM CDT | Severe Thunderstorm Warning | ICT | Cowley, Sumner | 46 min |
| May 9, 8:07 PM CDT | Special Weather Statement | ICT | Sumner | 23 min |
| May 9, 8:16 PM CDT | Special Weather Statement | ICT | Wilson, Woodson | 29 min |
| May 9, 8:21 PM CDT | Severe Thunderstorm Warning | ICT | Cowley | 39 min |
| May 9, 8:37 PM CDT | Special Weather Statement | ICT | Wilson, Woodson | 23 min |
| May 9, 8:49 PM CDT | Special Weather Statement | ICT | Chautauqua | 26 min |
| May 9, 9:03 PM CDT | Special Weather Statement | ICT | Cowley | 27 min |
| May 9, 9:42 PM CDT | Special Weather Statement | ICT | Cowley | 33 min |
| May 9, 9:51 PM CDT | Special Weather Statement | ICT | Chautauqua | 24 min |
| May 9, 9:55 PM CDT | Special Weather Statement | ICT | Labette, Montgomery | 35 min |
| May 9, 10:52 PM CDT | Special Weather Statement | ICT | Labette | 23 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.